DOI 10.1097/rhu.0000000000000104
A case of methimazole-induced chronic arthritis masquerading as seronegative rheumatoid arthritis.
Аннотация
We report a 40-year-old woman with onset of oligoarthritis shortly after initiating treatment with methimazole for Graves disease. Over the course of 7 years, her arthritis became progressively severe, leading to a diagnosis of seronegative rheumatoid arthritis. Treatment with disease-modifying antirheumatic agents and surgical intervention was contemplated. Ultrasound and magnetic resonance imaging revealed exuberant synovitis, involving right elbow and knees. Upon withdrawal of methimazole, prompt resolution of all signs and symptoms of arthritis was observed within several weeks. Following a MEDLINE search of available literature concerning antithyroid drug-induced arthritis, it is evident that this case represents the lengthiest duration of inflammatory arthropathy ever described in a patient that nonetheless was rapidly reversible with discontinuation of methimazole.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.